# SDR SWAA2023072870642

- Difficulty date: June 22, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED DEFLECTION CONTROL RIB ORSS270 AT RT WING 2023-404841<[01] REPLACED ANGLE TRAILING EDGE LOCATED DEFLECTION CONTROL RIB ORSS270 AT RT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02; SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE TRAILING EDGE LOCATED DEFLECTION CONTROL RIB ORSS270 AT RT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02; SEE INDIVIDUAL SIGN-OFF BELOW
